MathSciNet Relay Station
MathSciNet bibliographic data
MR1823208 90C53 (90C26)
Li, Dong-Hui; Fukushima, Masao A modified BFGS method and its global convergence in nonconvex minimization. Nonlinear programming and variational inequalities (Kowloon, 1998). J. Comput. Appl. Math. 129 (2001), no. 1-2, 15–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement